# SDR SWAA094171

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 19,828 hours, 11,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE FELL OUT OF CONTAINER.  DID NOT DEPLOY.  INSTALLED SLIDE ASSY PER MT.
